Authors: E N Kurmanova A M Sebeldin
Publish Date: 2014/02/20
Volume: 197, Issue: 5, Pages: 649-654
Abstract
The problem of determination of Abelian groups up to isomorphism by their rings of endomorphisms in the class of completely decomposable torsionfree Abelian groups has been solved earlier For the class of direct sums of rational groups one can speak of determination of Abelian groups by rational representations of their endomorphism rings up to equality In this paper we consider this problem for the class of finite direct sums of rational groups and for some subclasses
Keywords: